# SDR GTIA2024122738632

- Difficulty date: December 26, 2024
- Submitted: December 28, 2024
- Operation: Air carrier
- Aircraft: N922NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9341
- Aircraft time: 16,395 hours, 6,923 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Vibration
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: B, A

## Discrepancy

AT ALTITUDE A LOUD WHINING AND VIBRATION OCCURRED AND SOUNDED LIKE IT CAME FROM UNDER THE RIGHT SIDE OF THE COCKPIT FLOOR AND GALLEY AREA. FA IN AFT GALLEY REPORTED A SMOKE ODOR BUT NO VISIBLE SMOKE.-NKS 1091 CTG-MCO CREW NOTIFIED OCC DISPATCH THAT THEY DECLARED AN EMERGENCY WITH ATC AND DIVERTING TO MBJ DUE SMOKE IN THE CABIN,. MBJ OPS HAVE BEEN NOTIFIED. UPDATE TO FOLLOW NKS 1091 CTG-MCO LANDED AT MBJ AND PARKED IN REMOTE SPOT 1C. THE FIRE DEPARTMENT CLEARED THE PLANE, AND AFTER CONTACTING THE CA, NO VISIBLE SMOKE WAS DETECTED. ALL CREW MEMBERS AND PASSENGERS ARE IN GOOD CONDITION, AND NO EMERGENCY MEDICAL SERVICES WERE REQUESTED.
